# SDR CA060906002

- Difficulty date: August 17, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 01106H5552
- Condition: Failed
- Location: Cockpit
- Part time: 9,833 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT SIDE WINDOW CRACK. RT SIDE WINDOW IAW AMM CHANGED, WINDOW HEAT TEST PERF. OK.PLEASE PERFORM CABIN PRESS TEST. CABIN PRESS TEST PERF. FOUND OK. (TC NR 20060906002)
